# SDR QXEA200601452

- Difficulty date: June 13, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 11,932 hours, 12,202 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Dual Valve
- Part number: 4100S00502
- Part serial: 0284
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 10,920 hours, 7,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2316, NR 2 ENGINE INTAKE DEICE BOOT LIGHT DOES NOT ILLUMINATE AND DEICE CAUTION LIGHT ILLUMINATES WHEN AIRFRAME ICE PROTECTION IS SELECTED TO SLOW, FAST, OR NORMAL.  PERFORMED EMERGENCY CHECKLIST, DEICE PRESSURE SHOWS NORMAL.  BULB TESTS OKAY.  MAINTENANCE REMOVED AND REPLACED NR 4 DDV IAW AMM 30-00-16.  GROUND RAN.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
